# SDR RAIA201505260001

- Difficulty date: May 26, 2015
- Submitted: June 2, 2015
- Operation: Air carrier
- Aircraft: N808HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145157
- Aircraft time: 34,430 hours, 32,132 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 59-61
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT OMEGA BEAM HAS CORROSION IN 2 PLACES, BETWEEN FRAMES 59 AND 61.  MAINTENANCE INSPECTED AND REPAIRED OMEGA BEAM WITH A DOUBLER.
